MAUDE Adverse Event Report: AMD MEDICOM INC. HENRY SCHEIN MAXIMA EARLOOP MASK

AMD MEDICOM INC. HENRY SCHEIN MAXIMA EARLOOP MASK
Model Number 5702042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is in progress.
 
Event or Problem Description
An employee broke out and had trouble breathing several different times form wearing this mask.As a result the person sought medical care for this reaction.The 68 year old female clerk had redness, severe swelling and blistering on face, worse where the mask was.Her voice was hoarse and felt like their throat was closing up.
 
Additional Manufacturer Narrative
An investigation was conducted.Biocompatibility testing (cytotoxicity, skin irritation, skin sensitization) was reviewed and no abnormality was found.Batch records were reviewed and no abnormality was found.Complaint history was reviewed and no trend was observed.Based on the investigation, no root cause was identified.No quality issue nor defect of the functionality with the device was identified.
 
Event or Problem Description

Brand Name
HENRY SCHEIN MAXIMA EARLOOP MASK
Common Device Name
EARLOOP MASK
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, quebec, canada H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
MEDICOM ASIA-PACIFIC HOLDINGS LIMITED. TAIWAN BRAN
no.11, sec2, ligong 1st rd
wujie township yilan, 26841
TW   26841
Manufacturer Contact
may kansou
2555 chemin de l'aviation
pointe-claire, quebec H9P 2-Z2
CA   H9P 2Z2
MDR Report Key15710500
Report Number9611959-2022-00001
Device Sequence Number5144925
Product Code FXX
UDI-Device Identifier10304040138882
UDI-Public10304040138882
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number5702042
Device Catalogue Number570-2042
Device Lot NumberT2201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale